On the Existence of Proper Nearly Kenmotsu Manifolds

Erken I. K. , Dacko P., Murathan C.

Mediterranean Journal of Mathematics, vol.13, no.6, pp.4497-4507, 2016 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 6
  • Publication Date: 2016
  • Doi Number: 10.1007/s00009-016-0758-9
  • Title of Journal : Mediterranean Journal of Mathematics
  • Page Numbers: pp.4497-4507
  • Keywords: Almost contact metric manifold, Kenmotsu manifold, nearly Kenmotsu manifold


© 2016, Springer International Publishing.We prove that a nearly Kenmotsu manifold is locally isometric to the warped product of a real line and a nearly Kähler manifold. As consequence, a normal nearly Kenmotsu manifold is Kenmotsu. Furthermore, we show that there do not exist nearly Kenmotsu hypersurfaces of nearly Kähler manifolds.